# SDR VNAA20250524014

- Difficulty date: April 4, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 19LH AND CONECTOR SUPPORT BTW FS 319 TO FS333 AT MAIN AVIONICS COMPARTMENT.   STGR 19L BTW FS 319 TO FS333 WAS EVALUATED OUT OF LIMITS PER  CRJ700 SRM 53-00-00-101-001-A01 AND REPLACED PER SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. CORROSION ON CONECTOR SUPPORT BTW FS 319 TO FS333 WAS REMOVED PER SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER SRM 53-00-00-101-001-A01.
